A 22-year-old female asked:
Feeling very sick while taking macrobid at night why does this feeling only occur at nightime?
1 doctor answer • 2 doctors weighed in
Infectious Disease 19 years experience
Timing of med?: Good question- no good answer except if you are timing your dosage where you get sick shortly before you go to bed, with potential drug- drug interaction if you are on other medications. You should go back to your doctor, to discuss this question.
5.5k viewsReviewed >2 years ago
Last updated Nov 25, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.